MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline Industries, Inc.; FHSH LAP CHOLE PACK-LF

MEDLINE INDUSTRIES, LP Medline Industries, Inc.; FHSH LAP CHOLE PACK-LF
Model Number DYNJ61123B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 01/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility, "the rfid from the sponge fell out into the patient and the surgeon had to pull it out before closing".
 
Additional Manufacturer Narrative
According to the facility, "the rfid from the sponge fell out into the patient and the surgeon had to pull it out before closing".No additional information is available at this time.The sample has been requested, but has not been returned for evaluation.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline Industries, Inc.
Common Device Name
FHSH LAP CHOLE PACK-LF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key16335399
Report Number1423395-2023-00004
Device Sequence Number6845934
Product Code FDE
UDI-Device Identifier10195327047313
UDI-Public10195327047313
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDYNJ61123B
Device Catalogue NumberDYNJ61123B
Device Lot Number22JME959
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown